# SDR QXEA2020011500025

- Difficulty date: January 13, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 7,887 hours, 4,632 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Detached
- Location: Waste Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS WASTE SERVICE ACCESS DOOR FELL OFF, REMOVED FROM SERVICE. PLACED ON CDL C-53-03-02 FOR DOOR 152AR. RETURNED TO SERVICE.
